Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Analytic multipliers of the Radon transform

Author: James V. Peters
Journal: Proc. Amer. Math. Soc. 72 (1978), 485-491
MSC: Primary 44A15; Secondary 43A85
MathSciNet review: 509239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the Radon transform over the real and complex domain, and list some of its simplest properties. For the complex domain $ {{\mathbf{C}}^n}$, a theorem of the Paley-Wiener type is obtained to determine the support of a continuous, integrable function from its Radon transform. The construction requires defining an associated function of the Radon transform for each $ z \in {{\mathbf{C}}^n}$. The support of the function is then obtained via analytic multipliers of the associated functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A15, 43A85

Retrieve articles in all journals with MSC: 44A15, 43A85

Additional Information

Keywords: Radon transform, support, analytic multipliers
Article copyright: © Copyright 1978 American Mathematical Society